The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Monotones in the Pawlak Approximation Spaces
Author(s): 
Pages: 17-20
Year: Issue:  11
Journal: Journal of Lingling Teachers College

Keyword:  Pawlak spaces monotone upper(lower) approximation set factor.;
Abstract: 文中给出了以属性集为自变量的函数单调性定义,得到了Pawlak近似空间中的上、下近似集及各种因子单调性结论。
Related Articles
No related articles found